# SDR DALA2021090705235

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 WEAR ON ROLLERS ON PASSENGER CREW DOOR 842 AFT LOWER POSITION. CORRECTIVE ACTION: REPLACED ROLLER PER A320 FAM AMM 52-13-31. (1938649)
